# SDR ASOA20130808143

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 32,787 hours, 31,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520334044
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION,  LT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED IN TWO PLACES AT A RIVET ON FRAME 79 BELOW STRINGER 5L.  MX REMOVED THE DAMAGE AND PERFORMED A FREEZE PLUG REPAIR IAW IAW APPROVED ETD2013-145-027513, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
